# SDR 2004F00073

- Difficulty date: January 2, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N310FV
- Make and model: Boeing 757-23A
- Aircraft serial: 25488
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Condition: Failed
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, EPR BUTTON WOULD NOT ILLUMINATE AND EPR READING ON LEFT SIDE WAS LOW.  TAKEOFF ABORTED.  CLEANED AND REPOSITIONED EPR PUSHBUTTON SWITCH.  TESTED THRUST MANAGEMENT COMPUTER.  OPERATIONAL CHECKED NORMAL.  (M)
